Aa
A
A
A
Close
Gastroenterology Community
31.7k Members
Avatar universal

Stomach Swells - Not GAS

I took Grains and Wheat and Dairy out of my diet for 2 weeks and my stomach still swells after eating. I don't get it. The only other thing I could think of is that I take Latuda and I also have the Mirena IUD. I just don't know what it is. I want to eliminate whatever is causing it.
2 Responses
Avatar universal
MEDICAL PROFESSIONAL
Hi, you have to maintain a diary and patiently monitor your symptoms, it will help to narrow down the cause. You will need to check with your doctor to rule out motility disorders, they can also cause abdominal distension. Diabetes mellitus can cause autonomic neuropathy and consequent slower motility of the intestinal tract. Medications to promote motility may help in emptying the intestines by promoting motility. Discuss these options with your doctor.  Regards.
Avatar universal
I have an appointment but it's not for another month from now. I'm trying to rule out candida, or leaky gut, or diverticulitis. Right now I'm doing a candida cleanse and most of the major flubbery bloat is there, but my stomach still bulges a bit and it's hard, not soft like water or gas.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem